MAUDE Adverse Event Report: AEQUALIS REVERSED BASEPLATE; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS REVERSED BASEPLATE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM. 25MM X 25MM LONG POST
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Disorder (2373); Joint Dislocation (2374)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
Since this patient had a proximal humeral fracture, he was using an artificial head of another company's product (j & j) only on the humeral side.Date unknown: since the loosening of the stem implant and the glenoid were worn, only the artificial head on the humerus side was removed, and cement molding was placed at the removed part.(b)(6) 2020: the initial surgery of aequalis reverse was performed.After removing the j & j implant and the cement molding that had been temporarily inserted, the bone graft from the humeral head was used for the glenoid side.(b)(6) 2020: a dislocation occurred.The glenoid implant came off from the glenoid.(b)(6) 2020: a revision surgery was performed.On the glenoid side, the bone graft and alignment pins were reoriented, and the base plate was replaced.During surgery, when replacing the glenoid implant, the stem on the humeral side also fell out, so this was also replaced.The thickness and orientation of the bone graft and the orientation of the alignment pin did not fit firmly on the glenoid implant, and this is considered to be a technical problem in which the glenoid implant had gone upward.There was no problem at the device.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED BASEPLATE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key10288148
Report Number3000931034-2020-00088
Device Sequence Number17009898
Product Code KWS
UDI-Device Identifier03700386935954
UDI-Public03700386935954
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/22/2024
Device Model NumberDIAM. 25MM X 25MM LONG POST
Device Catalogue NumberDWD171
Device Lot Number8911AU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR